# SDR QXEA9800836

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Drain Line
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT STUBWING NR 2 DRAIN LINE IS LOOSE AND CRACKED AT NACELLE FIREWALL BELOW AND OUTBOARD OF NR 1 SILENCER.  REPAIRED IAW HORIZON AIR EA 4-54-38 AND 54-54-38A.
